# SDR SWAA2022030917238

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO TRANSITION STRIP BS 772; RBL 2-20; WL 156 / AFTER EVALUATION OF CORROSION DAMAGE ON THE AFT CARGO TRANSITION STRIP BS 772; RBL 2-20; WL 156 FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED WITH NEW PART PO #749747 IAW AMM 25-52-10-400-801
